# SDR UALA2011032201386

- Difficulty date: March 22, 2011
- Submitted: March 25, 2011
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 33,197 hours, 13,828 cycles
- Engine: Iae V2527A5
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Selector Valve
- Part number: 114079018
- Part serial: 520
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MLG DOOR PROBLEM.    DUE TO REPEAT FAULTS OF LEFT MLG DOOR PROX SWITCHES 35GA AND 33GA REPLACE DOOR SELECTOR VALVE 41GA. PCN 644-0025.  THIS REQUIRES A DOOR OPS CHECK, NOT A GEAR SWING.  REPLACED LT MLG SELECTOR VALVE PER AMM.  OPERATION AND LEAK CHECK GOOD.  ALONG WITH CFDS REPORTING FAULTS ON DOOR OPEN PROX SENSORS 33GA AND 35GA, REPLACE THE LEFT MLG DOOR ACTUATOR  IAW AMM.  REPLACED LT MLG DOOR ACTUATOR PER AMM.  OPERATION AND LEAK CHECK GOOD.
